MathSciNet Relay Station
MathSciNet bibliographic data
MR1245291 60K35 (82B43)
Nguyen, Bao Gia; Yang, Wei-Shih Triangle condition for oriented percolation in high dimensions. Ann. Probab. 21 (1993), no. 4, 1809–1844.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement